# SDR CALA2022082902221

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: NA
- Condition: Cracked
- Location: Str 38-39l/ Fr32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RECORD PROVIDED FOR AGING AIRCRAFT INSPECTION AND RECORD REVIEW TO ACCOUNT FOR INSTALLATION AND RE-INSPECTION STATUS OF EXISTING DOUBLER ON EXTERIOR FUSELAGE FRAME 32, STRINGER 38-39L, WITH INSPECTION THRESHOLD 65,000FC (FLIGHT HOURS NOT RELEVANT) INTERVALS TBD AND INSPECTION METHOD TBD. PERFORMED PERMANENT REPAIR (DOUBLER) ON EXTERNAL SKIN FR.31 TO FR.32 AND STRG. 37L AND 40L  AND PERFORMED HFEC INSPECTION AND NOT FOUND CRACKK. INSPECTION OF THE REPAIRED DOUBLER PER ECRA PART 2 BEFORE AIRCRAFT REACHES 95,323 FC INTERIM DOUBLER REPAIR ACCOMPLISHED .DOUBLER REPAIR INSTALLED BETWEEN FR31/32 AND STR38LH-39LH
